Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 29, NWS Albany, NY

June 2, 2007Albany County, Rensselaer County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 2, 2007, 4:05 PM EDT for Albany County, Rensselaer County, New York. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2007, 4:05 PM EDT (20:05 UTC)
Expired
Jun 2, 2007, 5:00 PM EDT
In force
55 min
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

Counties Albany County, NY, Rensselaer County, NY

The radar

The Albany radar (KENX), 28 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 4:15 PM EDTTSTM WND DMGAlbany, NY2 LARGE TREE LIMBS NEAR BUCKINGHAM LAKE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 1:50 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
247 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 022006
SVRALY
NYC001-083-022100-
/O.NEW.KALY.SV.W.0029.070602T2005Z-070602T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
405 PM EDT SAT JUN 2 2007

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ALBANY COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITIES OF...DELMAR...ALBANY...
  SOUTHERN RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
  THIS INCLUDES THE CITIES OF...RENSSELAER...NASSAU...EAST
  GREENBUSH...

* UNTIL 500 PM EDT

* AT 403 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  DELMAR...AND MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DELMAR BY 410 PM...
  ALBANY AND SELKIRK BY 415 PM...
  RENSSELAER AND CASTLETON-ON-HUDSON BY 425 PM...
  EAST GREENBUSH BY 430 PM...
  WEST SAND LAKE AND NASSAU BY 450 PM...
  AVERILL PARK BY 455 PM...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR NORTHERN CONNECTICUT.

LAT...LON 4271 7397 4253 7400 4242 7337 4269 7332

$$
WASULA/FRUGIS
1 follow-up statement
000 
WWUS51 KALY 022033
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
432 PM EDT SAT JUN 2 2007

NYC001-083-022100-
/O.CON.KALY.SV.W.0029.000000T0000Z-070602T2100Z/
ALBANY NY-RENSSELAER NY-
432 PM EDT SAT JUN 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT 
FOR CENTRAL RENSSELAER AND NORTHEASTERN ALBANY COUNTIES...

AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR COUSE...OR ABOUT NEAR EAST GREENBUSH...MOVING NORTHEAST
AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BEST...LUTHER AND EASTMOR BY 440 PM...
  SHIVERS CORNERS...WEST SAND LAKE AND SNYDERS CORNER BY 445 PM...
  TROY BY 450 PM...
  TOTEM LODGE...MILLERS CORNERS AND AVERILL PARK BY 455 PM...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT 
SATURDAY EVENING FOR EASTERN NEW YORK AND WESTERN NEW ENGLAND.

LAT...LON 4259 7348 4258 7376 4249 7379 4246 7378
      4241 7425 4250 7422 4256 7423 4265 7416
      4273 7417 4277 7381 4280 7375 4275 7365
      4280 7348

$$

WASULA/FRUGIS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:36 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 2, 2:36 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
236 PM EDT SAT JUN 2 2007

.SYNOPSIS...
HIGH PRESSURE WELL OFF THE EAST COAST WILL MAINTAIN A WARM...HUMID
SOUTHWEST FLOW OF AIR ACROSS THE REGION THROUGH THE WEEKEND.
SEVERAL WEAK DISTURBANCES WILL PASS JUST TO THE NORTH OF THE
AREA...WHICH WILL WORK IN TANDEM WITH THE WARM AND HUMID AIRMASS TO
PRODUCE SCATTERED...MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS. THE
REMNANTS OF TROPICAL STORM BARRY SHOULD INTERACT WITH AN APPROACHING
FRONTAL SYSTEM FOR SUNDAY NIGHT AND MONDAY...POTENTIALLY PRODUCING A
MORE WIDESPREAD RAINFALL ACROSS THE REGION.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH #331 IN EFFECT UNTIL 8 PM FOR ENTIRE
FORECAST AREA. ANOTHER AFTERNOON WITH SCATTERED STRONG TO SEVERE
THUNDERSTORMS ACROSS PORTIONS OF THE FORECAST AREA. CONVECTION
STARTING POPPING EARLY THIS AFTERNOON WHEN TRIGGER TEMPERATURES
WHERE REACH. LITTLE HAS CHANGED SINCE YESTERDAY...MODERATELY
UNSTABLE IN WARM SECTOR WITH BOUNDARY TO THE NORTH. THERE IS A
DIFFERENCE...THE SURFACE FLOW TODAY WILL BE SOUTHERLY. THE FLOW
FRIDAY WAS WESTERLY WHICH HELP KEEP DEW POINTS LOWER IN THE CAPITAL
REGION AS THE AIR DOWNSLOPE OFF THE HELDERBERGS. CONVECTION
INITIATED NEAR THE FRONTAL BOUNDARY WHICH IS LOCATED TO OUR NORTH
ALONG THE UNITED STATES CANADIAN BORDER AND ACROSS THE HIGHER
TERRAIN...ESPECIALLY THE ADIRONDACKS. OUTFLOW BOUNDARIES WILL FOCUS
NEW CONVECTION. AFTERNOON MIXED LAYER CAPE VALUES AROUND 1500 J/KG
AND MODEST DEEP LAYER SHEAR SHOULD SUPPORT SOME ORGANIZED MULTICELL
THUNDERSTORMS CLUSTERS. THREATS AGAIN WITH BE LARGE HAIL AND
DAMAGING WINDS SAME AS COUPLE OF DAYS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
TONIGHT...LINGERING SHOWERS/TSTMS SHOULD DIMINISH IN AREAL
COVERAGE BY MIDNIGHT...AND THUS...HAVE INDICATED CHC POPS BEFORE
MIDNIGHT...AND SLIGHT CHC THEREAFTER. OTHERWISE...EXPECT AREAS OF
FOG TO DEVELOP ONCE AGAIN...MAINLY IN AREAS THAT RECEIVE RAINFALL
THIS AFTERNOON/EVE. FOR MINS...GENERALLY SIDED CLOSE TO MAV MOS.

SUN-SUN NIGHT...AS DEEP TROPICAL MOISTURE LIFTS N INTO
REGION...EXPECT JET MAX...OVER SE CANADA...TO INCREASE IN
STRENGTH...POSSIBLY MORE THAN CURRENT MODELS INDICATE. IN
ADDITION...WEAK FRONT MAY REACH NORTHERN AREAS...BEFORE LIFTING BACK
TO THE N...PROVIDING ENHANCED LOW LEVEL CONVERGENCE FOR SHOWER/TSTM
INITIATION. THUS...EXPECT SHOWERS/TSTMS TO DEVELOP...AND BECOME
FAIRLY WIDESPREAD IN COVERAGE BY SUN AFTERNOON...ESPECIALLY ACROSS
THE ADIRONDACKS INTO SOUTHERN VT. IN ADDITION...WITH MID/UPPER LEVEL
WINDS BECOMING RATHER LIGHT...EXPECT SLOW MOVEMENT TO
TSTMS...FURTHER ENHANCING HEAVY RAINFALL POTENTIAL. FOR NOW...HAVE
INDICATED HIGH CHC POPS...WITH HIGHEST ACROSS NORTHERN AREAS. FOR
SOUTHERN AREAS...AREAL COVERAGE MAY ACTUALLY BE RATHER LOW IN THE
AFTERNOON/EVE...AS SUBSIDENCE WELL N OF APPROACHING TROPICAL STORM
BARRY REMNANTS OCCURS. EXPECT SHOWERS/TSTMS TO TRANSITION INTO A
STEADIER RAIN BY LATE SUN NIGHT...AND THUS...HAVE INDICATED LIKELY
TO CATEGORICAL POPS FOR LATE SUN NIGHT. AS FOR MAX/MIN
TEMPS...AGAIN...GENERALLY SIDED CLOSE TO MAV MOS...ALTHOUGH HAVE
INDICATED SLIGHTLY WARMER TEMPS FOR SUN NIGHT...GIVEN EXPECTED
THICKER CLOUD COVER.
&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
MON...HAVE RAISED MOST POPS INTO THE HIGH LIKELY TO CATEGORICAL
RANGE...WITH EXPECTATION OF MODERATE TO LOCALLY HEAVY RAINFALL.
THUNDER THREAT APPEARS QUITE LOW AT THIS TIME...GIVEN POTENTIAL MID
LEVEL WARMING WITH REMNANT TROPICAL SYSTEM. HOWEVER...THE MID LEVELS
WILL COOL OFF ACROSS WESTERN AREAS BY LATE IN THE DAY WITH APPROACH
OF UPPER LEVEL TROUGH...WHICH MAY ALLOW FOR SOME LOW-TOPPED
CONVECTION TO DEVELOP. WIDESPREAD HEAVY RAINFALL OF 1-3 INCHES IS
QUITE POSSIBLE ACROSS AT LEAST SOUTHERN PORTIONS OF THE REGION
BETWEEN SUN NIGHT AND MON...ESPECIALLY IF STRONGER SE/E LOW LEVEL
WINDS MATERIALIZE.

MON NT-FRI...FEW ADDITIONAL CHANGES TO EXTENDED PERIOD...WITH COOL
AND SHOWERY CONDITIONS FOR TUESDAY...FOLLOWED BY A RAPID WARMING
TREND FOR WED-FRI.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
DURING TODAY THE HUDSON VALLEY WILL ONCE AGAIN BE IN THE WARM
SECTOR. VISIBILITY WAS STILL MVFR BY 13Z IN SOME AREAS DUE
TO HAZE. IT SHOULD GRADUALLY IMPROVE TO VFR...BUT ONLY BARELY
SO...BY 15Z. AGAIN...SOME CONVECTION PSBL AGAIN DURING THE AFTERNOON
AND EVENING HOURS. SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 5-10
KTS BY 16Z WITH SOME ISOLD-SCT CONVECTION POSSIBLE...ESPECIALLY
AFTER 16Z. HAVE INCLUDED VCSHS AND CBS IN THE TAFS BETWEEN 20Z AND
03Z-04Z. THE BEST CHANCE FOR SCT TSRAS LOOKS TO BE FROM KALB NORTH
AND EAST CLOSER TO THE STATIONARY FRONT ALONG THE NRN NY-NRN VT AND
NH BORDER. MVFR CONDITIONS EXPECTED AFTER 03Z THIS EVENING AS FOG
DEVELOPS ONCE AGAIN WITH VSBYS DROPPING TO 3-5SM AS WINDS BECOME
CALM. VISIBLITY MAY DRO TO IFR MAY OCCUR IN A FEW SITES.

.SUN...AM MVFR/IFR FG HZ...PM VFR/MVFR WITH SCATTERED SHOWERS AND
THUNDERSTORMS.
.MON...MVFR CIG. RAIN LIKELY.
.TUE...MVFR CIG. CHANCE SHOWERS.
.WED...VFR. NO SIG WX.

&&

.HYDROLOGY...
RIVERS CONTINUE AT LOW FLOWS RESULTING FROM A PROLONGED PERIOD OF
FAIRLY DRY WEATHER AND SEASONABLE TO ABOVE NORMAL TEMPERATURES. FOR
THE REMAINDER OF THE WEEKEND...MAINLY AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LOCALIZED HEAVY
RAIN. PRECIPITABLE WATER VALUES REACH 1.5 TO NEARLY 2 INCHES THIS
AFTERNOON...HIGHEST VALUES IN THE HUDSON VALLEY... WITH SLIGHTLY
LOWER VALUES ON SUNDAY. THIS PRECIPITATION SHOULD HAVE MINIMAL
EFFECTS ON AREA RIVERS...BUT LOCALIZED FLOODING OF A FEW SMALL
STREAMS AND SOME NUISANCE URBAN/SMALL STREAM PONDING IS POSSIBLE
WITHIN ANY HEAVIER PRECIPITATION CORES. MORE WIDESPREAD RAINFALL IS
POSSIBLE LATE SUN INTO MONDAY...WHICH COULD LEAD TO MORE SIGNIFICANT
RESPONSES ON AREA RIVERS/STREAMS THIS WILL BE COVERED IN THE HWO.
SEVERAL INCHES OF RAIN ARE POSSIBLE FROM SUNDAY NIGHT INTO MONDAY AS
LOW PRESSURE WORKS NORTH UP THE EAST COAST AND INTERACTS WITH A COLD
FRONT MOVING EAST FROM THE EASTERN GREAT LAKES.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&
Hazardous weather outlook, Jun 2, 2:09 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
209 PM EDT SAT JUN 2 2007

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-031815-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
209 PM EDT SAT JUN 2 2007

...SEVERE THUNDERSTORM WATCH 331 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY AFTERNOON AND EVENING.
SOME THUNDERSTORMS MAY CONTAIN DAMAGING WINDS AND HAIL. IN
ADDITION...THUNDERSTORMS WILL MOVE SLOWLY...AND MAY PRODUCE
LOCALLY HEAVY RAINFALL.

WIDESPREAD HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF
SMALL STREAMS AND CREEKS SUNDAY NIGHT AND MONDAY...AS THE
REMNANTS OF TROPICAL STORM BARRY INTERACT WITH AN APPROACHING
COLD FRONT FROM THE WEST. SOME AREAS MAY RECEIVE 1 TO 3 INCHES OF
RAINFALL BY LATE MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS HAVE BEEN ACTIVATED IN THE FOLLOWING COUNTIES...

IN CONNECTICUT...
LITCHFIELD.

IN NEW YORK...
ALBANY...CLOUMBIA...DUTCHESS...FULTON...GREENE...HAMILTON...
HERKIMER...MONTGOMERY...RENSSELAER...SARATOGA..SCHENECTADY...
SCHOHARIE...ULSTER...WARREN...AND WASHINGTON.

IN MASSACHUSETTS...
BERKSHIRE.

IN VERMONT...
BENNINGTON...AND WINDHAM.

In the hours before

Special weather statement, Jun 2, 2:48 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
248 PM EDT SAT JUN 2 2007

NYZ043-084-021945-
NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY-
248 PM EDT SAT JUN 2 2007

...STRONG THUNDERSTORMS IN NORTH CENTRAL WASHINGTON COUNTY...

AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE STORMS
WERE LOCATED NEAR COMSTOCK...OR ABOUT 9 MILES NORTH OF HUDSON
FALLS...AND MOVING EAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
COMSTOCK BY 305 PM.
HARTFORD BY 320 PM.
GRANVILLE BY 345 PM.

WASULA/FRUGIS
Special weather statement, Jun 2, 3:11 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
311 PM EDT SAT JUN 2 2007

VTZ013-021945-
BENNINGTON VT-
311 PM EDT SAT JUN 2 2007

...A STRONG THUNDERSTORM IN BENNINGTON COUNTY...

AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...WINDS
AROUND 50 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THIS STORM WAS
LOCATED NEAR DORSET...OR ABOUT 6 MILES SOUTHWEST OF DANBY...AND
MOVING EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
SOUTH DORSET BY 320 PM.
NORTH DORSET AND FREEDLEYVILLE BY 330 PM.
EAST DORSET BY 335 PM.
PERU...PERU TOWN CENTER...NORTH LANDGROVE AND LANDGROVE TOWN CENTER
BY 345 PM.

RAINFALL RATES MAY EXCEED HALF AN INCH IN ONE HOUR.

WASULA/FRUGIS
Special weather statement, Jun 2, 3:45 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
345 PM EDT SAT JUN 2 2007

NYZ040-047-022045-
SCHOHARIE NY-MONTGOMERY NY-
345 PM EDT SAT JUN 2 2007

...A LINE OF STRONG THUNDERSTORMS MOVING INTO SCHOHARIE AND WESTERN
MONTGOMERY COUNTIES...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...
WINDS AROUND 45 MPH...FREQUENT LIGHTNING...AND HEAVY RAIN.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CANAJOHARIE TO 9
MILES WEST OF RICHMONDVILLE TO 20 MILES WEST OF JEFFERSON...OR ALONG
A LINE EXTENDING FROM CANAJOHARIE TO 11 MILES NORTHEAST OF MARYLAND
TO ONEONTA...AND MOVING EAST AT 15 MPH.

THUNDERSTORMS WILL BE NEAR...
SHARON SPRINGS BY 350 PM
FONDA AND RICHMONDVILLE BY 420 PM
COBLESKILL BY 425 PM
TRIBES HILL AND SUMMIT BY 435 PM
CENTRAL BRIDGE...JEFFERSON...SCHOHARIE AND MIDDLEBURGH BY 445 PM

RAINFALL RATES MAY APPROACH UP TO INCH PER HOUR WITHIN THIS STORM

WASULA/FRUGIS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 1:59 PM EDTSevere Thunderstorm WarningALYWashington46 min
Jun 2, 2:18 PM EDTSevere Thunderstorm WarningALYColumbia, Greene, Ulster57 min
Jun 2, 4:42 PM EDTSevere Thunderstorm WarningALYSaratoga33 min
Jun 2, 5:06 PM EDTSevere Thunderstorm WarningALYWarren, Washington54 min
Jun 2, 5:52 PM EDTSevere Thunderstorm WarningALYSaratoga49 min
Jun 2, 6:02 PM EDTSevere Thunderstorm WarningALYWarren, Washington58 min
Jun 2, 6:13 PM EDTSevere Thunderstorm WarningALYColumbia, Greene62 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.